Casimir invariants from quasi-Hopf (super)algebras

Gould, Mark D., Zhang, Yao-Zhong and Isaac, Phillip S. (2000) Casimir invariants from quasi-Hopf (super)algebras. Journal of Mathematical Physics, 41 1: 547-568. doi:10.1063/1.533151

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ139285_OA.pdf Full text (open access) application/pdf 528.63KB 0

Author Gould, Mark D.
Zhang, Yao-Zhong
Isaac, Phillip S.
Title Casimir invariants from quasi-Hopf (super)algebras
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
Publication date 2000-01
Sub-type Article (original research)
DOI 10.1063/1.533151
Open Access Status File (Publisher version)
Volume 41
Issue 1
Start page 547
End page 568
Total pages 22
Editor R. G. Newton
Place of publication New York, NY, U.S.A.
Publisher American Institute of Physics
Collection year 2000
Language eng
Subject C1
240201 Theoretical Physics
780102 Physical sciences
Formatted abstract
We show how to construct, starting from a quasi-Hopf (super)algebra, central elements or Casimir invariants. We show that these central elements are invariant under quasi-Hopf twistings. As a consequence, the elliptic quantum (super)groups, which arise from twisting the normal quantum (super)groups, have the same Casimir invariants as the corresponding quantum (super)groups.
© 2000 American Institute of Physics.
Keyword Physics, Mathematical
Group theory
Quantum theory
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 10:29:33 EST